RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2012, Volume 400, Pages 127–132 (Mi znsl5613)  

This article is cited in 3 scientific papers (total in 3 papers)

The Hilbert symbol of a polynomial formal group

S. V. Vostokova, V. V. Volkova, G. K. Pakb

a Saint-Petersburg State University, Saint-Petersburg, Russia
b Far Eastern National University, Vladivostok, Russia

Abstract: We constract an explicit formula for the analogue of Hilbert pairing over universal formal modules for polynomial formal group of integer ring of local field is constructed. This pairing is well-defined, invariant under the change of variables and has a property similar to the invariance under the change of series expansion. Aim of this construction is to obtain explicit formulae for generalised Hilbert pairing over arbitrary formal module for polynomial formal group of local ring.

Key words and phrases: universal formal groups, Hilbert pairing, local rings, polynomial formal groups.

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 192:2, 196–199

UDC: 512.741
Received: 19.02.2012

Citation: S. V. Vostokov, V. V. Volkov, G. K. Pak, “The Hilbert symbol of a polynomial formal group”, Problems in the theory of representations of algebras and groups. Part 23, Zap. Nauchn. Sem. POMI, 400, POMI, St. Petersburg, 2012, 127–132; J. Math. Sci. (N. Y.), 192:2 (2013), 196–199

Citation in format AMSBIB
\Bibitem{VosVolPak12}
\by S.~V.~Vostokov, V.~V.~Volkov, G.~K.~Pak
\paper The Hilbert symbol of a~polynomial formal group
\inbook Problems in the theory of representations of algebras and groups. Part~23
\serial Zap. Nauchn. Sem. POMI
\yr 2012
\vol 400
\pages 127--132
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5613}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2013
\vol 192
\issue 2
\pages 196--199
\crossref{https://doi.org/10.1007/s10958-013-1383-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884976613}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5613
  • http://mi.mathnet.ru/eng/znsl/v400/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Vostokov, V. V. Volkov, “Explicit formula for Hilbert pairing on polynomial formal modules”, St. Petersburg Math. J., 26:5 (2015), 785–796  mathnet  crossref  mathscinet  isi  elib  elib
    2. Vlassiev S.M., Vostokov S.V., Gorshkov A.A., “Regular Formal Modules in One-Dimensional Local Fields”, Vestnik St. Petersburg Univ. Math., 49:4 (2016), 313–319  crossref  mathscinet  zmath  isi  scopus
    3. S. V. Vostokov, P. N. Pital', “Hilbert pairing on Lorentz formal groups”, Vestnik St. Petersburg Univ. Math., 50:2 (2017), 117–121  crossref  mathscinet  zmath  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:296
    Full text:123
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020